U.S. doctors online nowAsk doctors free
CA
A 28-year-old female asked:

How to fix urinary retention (frequent urination) caused by nightly benadryl use. how long after stopping to see results? any suggestions to help

1 doctor answer2 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Up to 24 hours: However if benadryl is causing this , better avoid and use an alternative , better through your doctor. This side effect of benadryl might not go away with repeated usage, also it can a be a side effect of other antihistamines, may be less with the newer ones as cetirizine or loratadine, so better run it by your doctor, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 4, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.